# SDR USAA2013050900009

- Difficulty date: April 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671608016
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN FLOOR PANEL 232ZH DELAMINATED.  REMOVED AND REPLACED FLOOR PANEL IAW A321 SRM 53-02-00 FIG 209 AND IRM 9701 REV G.
